Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 13, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Mar 30, 2011, 9:03 PM CDT for Dyer County, Lake County, Tennessee; Pemiscot County, Missouri. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2011, 9:03 PM CDT (02:03 UTC)
- Expired
- Apr 3, 2011, 2:18 AM CDT
- In force
- 3 days
- Issued by
- NWS Memphis, TN
Counties Pemiscot County, MO, Dyer County, TN, Lake County, TN
The radar
The Memphis radar (KNQA), 99 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
880 WGUS84 KMEG 310203 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 903 PM CDT WED MAR 30 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-010203- /O.NEW.KMEG.FL.Y.0013.110331T0203Z-110404T0502Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 903 PM CDT WED MAR 30 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL LATE SUNDAY NIGHT. * AT 08 PM WEDNESDAY THE STAGE WAS 37.0 FEET. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 36.8 FEET AFTER MIDNIGHT TOMORROW. * AT 37.0 FEET...FLOODING ON MOST FARMLAND INSIDE THE MAINLINE LEVEE SYSTEM IN NORTHWEST TENNESSEE, AND SOUTHEAST MISSOURI IS IN PROGRESS $$
5 follow-up statements
775 WGUS84 KMEG 011701 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1201 PM CDT FRI APR 1 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-021701- /O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1201 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL LATE SUNDAY NIGHT. * AT 11 AM FRIDAY THE STAGE WAS 35.5 FEET. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL REMAIN STEADY TODAY BUT WILL CONTINUE TO FALL.. * AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR THE RIVER OCCURS $$ ARC035-077-MSC033-143-TNC157-021700- /O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1201 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL SATURDAY EVENING. * AT 11 AM FRIDAY THE STAGE WAS 31.9 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 31.8 FEET THIS AFTERNOON. * AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, MAINLY ON THE ARKANSAS SIDE $$ ARC077-107-MSC027-143-021700- /O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1201 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL LATE MONDAY NIGHT. * AT 11 AM FRIDAY THE STAGE WAS 41.9 FEET AND FALLING. * FLOOD STAGE IS 44.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 41.8 FEET THIS AFTERNOON. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD $$ MM
869 WGUS84 KMEG 020133 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 833 PM CDT FRI APR 1 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-030133- /O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 833 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL LATE SUNDAY NIGHT. * AT 08 PM FRIDAY THE STAGE WAS 35.2 FEET. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 35.1 FEET AFTER MIDNIGHT TOMORROW. * AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR THE RIVER OCCURS $$ ARC035-077-MSC033-143-TNC157-030132- /O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 833 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL SATURDAY EVENING. * AT 08 PM FRIDAY THE STAGE WAS 31.5 FEET. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 31.4 FEET AFTER MIDNIGHT TOMORROW. * AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, MAINLY ON THE ARKANSAS SIDE $$ ARC077-107-MSC027-143-030132- /O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 833 PM CDT FRI APR 1 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL LATE MONDAY NIGHT. * AT 08 PM FRIDAY THE STAGE WAS 41.6 FEET. * FLOOD STAGE IS 44.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 41.4 FEET AFTER MIDNIGHT TOMORROW. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD $$
219 WGUS84 KMEG 021459 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 959 AM CDT SAT APR 2 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-031459- /O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL LATE SUNDAY NIGHT. * AT 9 AM SATURDAY THE STAGE WAS 34.6 FEET AND FALLING. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 34.5 FEET THIS AFTERNOON. * AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER BEGINS TO FLOOD $$ ARC035-077-MSC033-143-TNC157-030431- /O.CON.KMEG.FL.Y.0012.000000T0000Z-110403T0431Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL THIS EVENING. * AT 9 AM SATURDAY THE STAGE WAS 31.0 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 30.9 FEET THIS AFTERNOON. * AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, MAINLY ON THE ARKANSAS SIDE $$ ARC077-107-MSC027-143-031459- /O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL LATE MONDAY NIGHT. * AT 9 AM SATURDAY THE STAGE WAS 41.2 FEET. * FLOOD STAGE IS 44.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 41.1 FEET THIS AFTERNOON. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD $$ MM
571 WGUS84 KMEG 030121 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 821 PM CDT SAT APR 2 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-040121- /O.CON.KMEG.FL.Y.0013.000000T0000Z-110404T0502Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 821 PM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL LATE SUNDAY NIGHT. * AT 08 PM SATURDAY THE STAGE WAS 34.1 FEET AND FALLING. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 34.0 FEET AFTER MIDNIGHT TONIGHT. * AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER BEGINS TO FLOOD. $$ ARC035-077-MSC033-143-TNC157-030431- /O.CON.KMEG.FL.Y.0012.000000T0000Z-110405T0516Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 821 PM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL FURTHER NOTICE. * AT 08 PM SATURDAY THE STAGE WAS 30.5 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 30.4 FEET AFTER MIDNIGHT TONIGHT. * AT 32.0 FEET...FLOODING IN UNPROTECTED FARMLAND ALONG THE RIVER, MAINLY ON THE ARKANSAS SIDE IS OCCURRING. $$ ARC077-107-MSC027-143-040121- /O.CON.KMEG.FL.Y.0014.000000T0000Z-110405T0516Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 821 PM CDT SAT APR 2 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL LATE MONDAY NIGHT. * AT 08 PM SATURDAY THE STAGE WAS 40.9 FEET AND FALLING. * FLOOD STAGE IS 44.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 40.6 FEET AFTER MIDNIGHT TOMORROW. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD. $$
641 WGUS84 KMEG 030718 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 218 AM CDT SUN APR 3 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING DYER...LAKE AND PEMISCOT COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC045-095-MOC155-030748- /O.CAN.KMEG.FL.Y.0013.000000T0000Z-110403T0720Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 218 AM CDT SUN APR 3 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * AT 02 AM SUNDAY THE STAGE WAS 33.8 FEET. * FLOOD STAGE IS 37.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL THIS MORNING. * AT 34.0 FEET...UNPROTECTED FARMLAND ON BOTH BANKS OF THE RIVER BEGINS TO FLOOD $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 6:35 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 30, 6:35 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 635 PM CDT WED MAR 30 2011 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 358 PM CDT WED MAR 30 2011/ DISCUSSION... LOW LEVEL MOISTURE WILL PERSIST OVER THE MID SOUTH OVERNIGHT AS ANOTHER MID LEVEL SHORTWAVE DISTURBANCE CURRENTLY OVER THE CENTRAL PLAINS MOVES ACROSS THE REGION. THIS FEATURE MAY SUPPORT ISOLATED SHOWERS ACROSS THE AREA OVERNIGHT WITH WELL BELOW NORMAL TEMPERATURES PERSISTING. IN ADDITION...LOW LEVEL STRATUS WILL REMAIN IN PLACE ACROSS MUCH OF THE REGION UNTIL THE SHORTWAVE TROUGH AXIS MOVES EAST. CLOUDS SHOULD BEGIN TO MIX OUT THURSDAY MORNING BRIEFLY BEFORE MORE CLOUD COVER RAPIDLY INCREASES FROM THE WEST AS ANOTHER MID LEVEL SHORTWAVE APPROACHES. THE SECONDARY SHORTWAVE SHOULD MOVE ACROSS THE MID SOUTH THURSDAY NIGHT AND WILL BE STRONGER THAN TONIGHT/S DISTURBANCE. UNSEASONABLY COLD MID LEVEL TEMPERATURES WILL AGAIN ACCOMPANY THIS DISTURBANCE WITH -24C TO -26C EXPECTED AT 500 MB. STRONG WIND SHEAR SHOULD ALSO DEVELOP AS AN 80 TO 90 KT MID LEVEL JET STREAK PUNCHES INTO THE REGION FROM THE NORTHWEST AND A LOW LEVEL JET APPROACHES 40 KNOTS THURSDAY NIGHT. DEEP LAYER (0-6 KM) SHEAR SHOULD INCREASE FROM 50 TO 80 KTS. DEEP LAYER ASCENT ASSOCIATED WITH THE COOLING ALOFT AND LEFT EXIT REGION OF THE JET SHOULD HELP TO INITIATE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. STEEPENING MID LEVEL LAPSE RATES IN EXCESS OF 7.0C/KM AND LOW FREEZING HEIGHTS MAY SUPPORT THE POTENTIAL FOR STRONG THUNDERSTORMS WITH HAIL. SOME HAIL MAY APPROACH SEVERE LIMITS...BUT THINK MOST HAIL REPORTS WILL REMAIN SUB SEVERE AS MUCAPE REMAINS MODEST. THIS WILL NEED TO BE MONITORED CLOSELY IN LATER FORECASTS. PLAN TO MAINTAIN STRONG STORM WORDING AND SPECIFY HAIL AS PRIMARY THREAT SINCE ALL CONVECTION SHOULD AGAIN REMAIN ELEVATED ABOVE A LOW LEVEL COOL/STABLE LAYER. THIS SECONDARY SHORTWAVE WILL MOVE EAST BY FRIDAY MORNING BRINGING AN END TO THE RAIN AND STORMS. SKIES SHOULD EVENTUALLY SCATTER OUT WITH TEMPERATURES REBOUNDING BACK TO NEAR NORMAL LEVELS FOR EARLY SPRING. DRY AND PLEASANT WEATHER WILL CONTINUE INTO SATURDAY AS SURFACE HIGH PRESSURE REMAINS OVERHEAD AND UPPER LEVEL HEIGHTS BEGIN TO BUILD. A SIGNIFICANT MID LEVEL SHORTWAVE TROUGH WILL CRASH INTO THE PACIFIC NORTHWEST ON SATURDAY AND HELP TO TURN THE LOW LEVEL FLOW SOUTHWESTERLY OVER THE MID SOUTH SATURDAY NIGHT. THIS WILL HELP A SURFACE WARM FRONT TO LIFT NORTHWARD ACROSS THE AREA ON SUNDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE WARM FRONTAL PASSAGE SUNDAY MORNING WITH DRY...WARM...AND HUMID WEATHER DEVELOPING ACROSS THE AREA BY SUNDAY AFTERNOON AS THE LOW LEVEL WARM SECTOR BECOMES ENTRENCHED ACROSS THE MID SOUTH BEHIND THE FRONT. THE WARM SECTOR AIRMASS SHOULD BECOME STRONGLY CAPPED SUNDAY AFTERNOON THROUGH MIDDAY MONDAY WHICH WILL PREVENT CONVECTIVE DEVELOPMENT DESPITE THE DEVELOPMENT OF MODERATE THERMODYNAMIC INSTABILITY. AS THE POTENT MID LEVEL DISTURBANCE MOVES EAST ACROSS THE SOUTHERN PLAINS AND INTO THE MID SOUTH LATER MONDAY AFTERNOON AND EVENING...IT WILL PUSH A STRONG SURFACE COLD FRONT INTO THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP IN ADVANCE OF THE FRONT AS IT SLOWLY MOVES EAST ACROSS THE REGION THROUGH TUESDAY. THERMODYNAMIC INSTABILITY SHOULD BE STRONG AS DEWPOINTS APPROACH THE MID AND UPPER 60S AND HIGH TEMPERATURES GET INTO THE 80S ON MONDAY AFTERNOON. IN ADDITION...ATMOSPHERE SHEAR SHOULD BECOME QUITE STRONG WHICH SHOULD SUPPORT ADDITIONAL THREATS FOR SEVERE WEATHER FROM LATER MONDAY AFTERNOON INTO TUESDAY. IN ADDITION...WITH THE SLOW MOVEMENT OF THE SYSTEM...A FLOOD THREAT MAY ALSO DEVELOP. THIS SYSTEM SHOULD FINALLY CLEAR THE AREA BY THE MIDDLE OF NEXT WEEK WITH A RETURN TO DRY AND MILD WEATHER. JLH && .AVIATION... 00Z TAF CYCLE MVFR CONDITIONS CONTINUE TO PERSIST AT ALL TAF SITES AS OF 00Z TAF ISSUANCE. A BRIEF IMPROVEMENT TO VFR/BORDERLINE MVFR CEILINGS ANTICIPATED TO OCCUR EARLY THIS EVENING. HOWEVER...EXPECTING MVFR CONDITIONS TO QUICKLY RETURN AS AN UPPER LEVEL TROUGH AXIS MOVES ACROSS THE AREA LATER THIS EVENING INTO THURSDAY. CEILINGS ANTICIPATED TO IMPROVE TO VFR AFTER 31/15Z WITH RAIN SHOWERS /VCSH/ POSSIBLE MAINLY AFTER 31/20Z AT MEM/MKL/JBR. NORTH TO NORTHWEST WINDS BETWEEN 6-10 KTS WILL DIMINISH TO AROUND 4-5 KTS OVERNIGHT AND BACK SOUTHWEST TO WEST AND INCREASE TO AROUND 7 KTS AFTER 31/15Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 41 58 44 69 / 20 40 60 20 MKL 39 56 39 65 / 20 20 60 10 JBR 38 55 41 68 / 20 50 60 10 TUP 41 61 43 70 / 20 20 60 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 30, 4:14 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 414 PM CDT WED MAR 30 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 414 PM CDT WED MAR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE MID SOUTH THURSDAY AFTERNOON AND THURSDAY NIGHT. A FEW STRONG STORMS MAY DEVELOP AND PRODUCE HAIL. MUCH OF THE HAIL SHOULD REMAIN SMALL BUT ISOLATED SEVERE HAIL MAY OCCUR WITH THE STRONGEST STORMS. A SIGNIFICANT UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL MOVE ACROSS THE MID SOUTH NEXT MONDAY AFTERNOON THROUGH TUESDAY. MODERATE INSTABILITY AND STRONG WIND SHEAR MAY RESULT IN SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. FLOODING MAY ALSO BECOME A THREAT AS THIS SYSTEM WILL MOVE SLOWLY. SINCE THIS STORM SYSTEM IS STILL SEVERAL DAYS AWAY...THERE WILL LIKELY BE REFINEMENTS TO SEVERE WEATHER THREAT TYPES...AREAS OF GREATEST THREAT...AND TIMING. .SPOTTER INFORMATION STATEMENT... BRIEF ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT. A MORE PROLONGED AND AREAWIDE ACTIVATION MAY BECOME NECESSARY NEXT MONDAY AFTERNOON INTO TUESDAY. JLH
Nearby
River Flood Advisories in Tennessee, 2011River Flood Advisories in Missouri, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.